MAUDE Adverse Event Report: ARTHREX, INC. KNOTLESS AC TIGHTROPE OPEN REPAIR IMPLAN; WASHER, BOLT, NUT

ARTHREX, INC. KNOTLESS AC TIGHTROPE OPEN REPAIR IMPLAN; WASHER, BOLT, NUT
Model Number KNOTLESS AC TIGHTROPE OPEN REPAIR IMPLAN
Medical Device Problem Codes Positioning Failure (1158); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2026, a sales representative reported via phone that an ar-2372blo knotless ac tightrope open repair implant with pec button would not tension and failed to achieve ac joint reduction.The surgeon ultimately cut and removed the implant and tied the graft over the construct.The case was delayed approximately five minutes, with no additional anesthesia administered.The issue occurred during a clavicle orif and ac joint stabilization procedure with internal open reduction performed on (b)(6) 2026.No patient harm was reported.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the returned device (if available), photographs, videos, event description, and any additional field input arthrex has determined the most likely cause.The most likely cause is attributed to user-related factors, such as if the 3.7 mm tunnels through the clavicle and coracoid are not properly aligned, the implant may not seat correctly, preventing effective tensioning and reduction.

Brand Name
KNOTLESS AC TIGHTROPE OPEN REPAIR IMPLAN
Common Device Name
WASHER, BOLT, NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24251816
Report Number1220246-2026-00388
Device Sequence Number8309646
Product Code HTN
UDI-Device Identifier00888867340152
UDI-Public(01)00888867340152(11)250806(17)300731(10)15478356
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K220947
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKNOTLESS AC TIGHTROPE OPEN REPAIR IMPLAN
Device Catalogue NumberAR-2372BLO
Device Lot Number15478356
Was Device Available for Evaluation? No
Distributor Facility Aware Date01/14/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2026
Supplement Date Received by Manufacturer05/15/2026
Initial Report FDA Received Date02/03/2026
Supplement Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown